# SDR KCSA20120629008

- Difficulty date: June 29, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 78,474 hours, 12,490 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323114
- Part serial: G738
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK ESCAPE SLIDE INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED SLIDE ASSEMBLY IAW B747-400 AMM 25-68-01.  REMOVED AND REPLACED EMERGENCY POWER RESERVOIRS IAW B747-400 AMM 52-23-13.
